MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 19AGN-751
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 19mm sjm regent heart valve w/ flex cuff was chosen for a procedure.During device preparation, the leaflet function was tested by a leaflet tester and confirmed leaflets where moving normally.During procedure, initially sized the annulus and implanted the valve.After implanting the valve, they found that the leaflet doesn't open properly.So, the surgeon explanted valve and implanted a new 17mm sjm masters series flex cuff hemodynamic plus valve while patient on bypass.Post explant, it was noted that the leaflet was moving.There was no delay in the procedure.The patient was reported stable.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of incomplete leaflet coaptation was reported.The valve was sent for functional testing at the engineering test lab.During this test, which ensures proper leaflet coaptation and hemodynamic performance, the valve was placed in a pulse duplicator filled with saline.The conditions included a beat rate of 70 ± 1 bpm, a flow rate of 5.0 ± 0.2 lpm, and a mean aortic pressure of 100 +10/-0 mmhg.Under these conditions, the leaflets appeared to coapt such that the effective orifice area value was 1.54 and the regurgitant fraction value was 7.0%.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including functional testing to ensure proper leaflet coaptation and hemodynamic performance, and the product met all specifications.The cause of reported event could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23073881
Report Number2135147-2025-05236
Device Sequence Number17385077
Product Code LWQ
UDI-Device Identifier05414734005869
UDI-Public(01)05414734005869(17)300407
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19AGN-751
Device Catalogue Number19AGN-751
Device Lot NumberC00029331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale